| Model Number |
357459 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A passeo-18 balloon catheter was selected for treatment.The catheter was inserted into the patient and when using the inflation device, no pressure could be built up because the y-connector of the balloon catheter was leaking, and the fluid came out before any pressure could be built up.Another balloon was used and the intervention could be completed successfully.
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation confirmed that the passeo-18 balloon is leaking from a gluing hole in the hub.Microscopic investigation revealed a gap on the gluing interface between hub and inner shaft causing the leakage.The respective internal departments were informed to address the issue accordingly.